Some examples of varieties of associative rings
Algebra i logika, Tome 19 (1980) no. 6, pp. 669-675
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1980_19_6_a4,
author = {Yu. N. Mal'tsev},
title = {Some examples of varieties of associative rings},
journal = {Algebra i logika},
pages = {669--675},
year = {1980},
volume = {19},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1980_19_6_a4/}
}
Yu. N. Mal'tsev. Some examples of varieties of associative rings. Algebra i logika, Tome 19 (1980) no. 6, pp. 669-675. http://geodesic.mathdoc.fr/item/AL_1980_19_6_a4/